# SDR 9609879994

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT CSD OIL PRESSURE LOW LIGHT ILLUMINATED DURING TAKEOFF ROLL AT 80 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE DEFERRED THE RIGHT GENERATOR AND DISCONNECTED CSD PER MEL 21-1A.  AIRCRAFT RETURNED TO SERVICE.
